MAUDE Adverse Event Report: Arthrex, Inc. Hybrid FiberTak with Needles, Knee; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Hybrid FiberTak with Needles, Knee; NON-DEGRADABLE FIXATN FASTENER
Model Number Hybrid FiberTak with Needles, Knee
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
Hybrid FiberTak with Needles, Knee
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50082048
Report Number1220246-2026-04106
Device Sequence Number13347850
Product Code MBI
UDI-Device Identifier00888867428065
UDI-Public(01)00888867428065(11)250728(17)300630(10)15473318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHybrid FiberTak with Needles, Knee
Device Catalogue NumberAR-3770SP
Device Lot Number15473318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown